# SDR ANCF20230713017

- Difficulty date: May 23, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N398AV
- Make and model: Airbus A320-214
- Aircraft serial: 3988
- Aircraft time: 31,931 hours, 29,859 cycles
- Engine: Cfmint CFM565B43
- Engine time: 19,073 hours, 19,248 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 39680012
- Part serial: EM603875T
- Condition: Unserviceable
- Location: Hyd System
- Part time: 321 hours, 386 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, ENG 1 COMPRESSOR VANE ON ECAM, A LOW SPEED REJECTED TAKE OFF WAS PERFORMED. ENG 1 WAS SHUTDOWN DURING TAXI-IN. (13:45 UTC)   REPLACEMENT OF THE BLEED VALVE FUEL GEAR MOTOR ASSEMBLY WAS PERFORMED IAW AMM: 75-31-10-000/400-002-A REV 64 OF 01/MAY/2023.  ACCEL CHECK WAS PERFORMED I.A.W. AMM 71-00-00-710-025-A REV. 64 OF 01-MAY-2023; SATISFACTORY.
